Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Schauder Bases

P. R. Halmos
The American Mathematical Monthly
Vol. 85, No. 4 (Apr., 1978), pp. 256-257
DOI: 10.2307/2321165
Stable URL: http://www.jstor.org/stable/2321165
Page Count: 2

You can always find the topics here!

Topics: Banach space, Mathematical problems, Approximation, Mathematical theorems
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
256
    256
  • Thumbnail: Page 
257
    257